# SDR SIMA20130117002

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,154 hours, 29,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 346
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3564 THE CREW REPORTED THAT AFTER THEY RETRACTED THE GEAR AFTER TAKEOFF, THE CREW HEARD REPETITIVE BANGING NOISE AND RIGHT MAIN GEAR CYCLED FROM UP & LOCKED TO IN TRANSITION BACK TO UP & LOCK EVERY 2 MINUTES.  CREW TOOK DELAY VECTORS TO BURN OFF GAS - LANDED BELOW MAX LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX IAW EMB 145 AMM 32-33-10.  PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR.   THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
